# SDR FDEA201802230474

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 32,513 hours, 17,476 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 224D4418501
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM ALERT FOR HYD RSVR LO LEVEL, PASSING THROUGH FL 320 FOR FL 350.  ACCOMPLISHED ECAM PROCEDURES,  ACCOMPLISHED QRH PROCEDURE. GRAVITY EXTENDED LANDING GEAR. EMERGENCY DECLARED AND LANDED.   REPLACED THE NR 2 ENGINE GREEN SYS HYD PUMP PRESSURE HOSE ASSY IAW AMM 29-11-32-04-02.  SERVICED GREEN SYS IAW AMM: 12-12-29-00.  BLED GREEN HYD SYS IAW 29-00-00-04, LEAK CHECKED GOOD AT REPLACED LINE ASSY.  FREE FALL EXTENSION RESET IAW AMM 32-33-00-02. OPS CHECKED NORMAL.  PERFORMED IDLE ENGINE RUN IAW JRH TO VERIFY GREEN  SYSTEM STABLE. ALL CHECKED NORMAL. OK FOR SERVICE.
